default-icon
Pain in Lower Abdomen
Pain in lower abdomen since two days(After taking Unwanted 72 pill) and bleeding started today. Expected period date is 2nd/3rd Feb 2017.
121 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, this is normal. As in lot of females after taking emergency pills bleeding starts. So not to worry. Just hydrate ur self properly. Watch for next menses which can be also disturbed. Also try to avoid further consumption of emergency pills.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.